# SDR SWIA200414238

- Difficulty date: December 4, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 4,049 hours, 3,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2ND OVERHEAD EMERGENCY FLOOD LIGHT AND AFT OF PAX DOOR INOPERATIVE.  RELAMPED EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
